MathSciNet Relay Station
MathSciNet bibliographic data
MR2501781 (2010c:16052) 16Y99 (03E72)
Ma, Xueling; Zhan, Jianming Generalized fuzzy $h$-bi-ideals and $h$-quasi-ideals of hemirings. Inform. Sci. 179 (2009), no. 9, 1249–1268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement